Analytic approximation for homogeneous solutions of linear PDE's
Journées équations aux dérivées partielles (1983), article no. 1, 4 p.
@article{JEDP_1983____A1_0,
     author = {Baouendi, Mohamed Salah},
     title = {Analytic approximation for homogeneous solutions of linear PDE's},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     eid = {1},
     publisher = {Ecole polytechnique},
     year = {1983},
     zbl = {0531.35017},
     language = {en},
     url = {http://archive.numdam.org/item/JEDP_1983____A1_0/}
}
Baouendi, Mohamed S. Analytic approximation for homogeneous solutions of linear PDE's. Journées équations aux dérivées partielles (1983), article  no. 1, 4 p. http://archive.numdam.org/item/JEDP_1983____A1_0/

[1] : M.S. Baouendi - L.P. Rothschild : “Analytic approximation for homogeneous solutions of invariant differential operators on Lie groups. (to appear). | Zbl 0597.58048

[2] : M.S. Baouendi - F. Treves : “A property of the functions and distributions annihilated by a locally integrable system of complex vector fields”. Ann. Math. 113 (1981), p. 341-421. | MR 82f:35057 | Zbl 0491.35036

[3] : M.S. Baouendi - F. Treves : “Approximation of solutions of linear PDE with analytic coefficients”. Duke Math. J. 50 (1983), p. 285-301. | MR 85b:35003 | Zbl 0552.35009